Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 178108, 13 pages
http://dx.doi.org/10.1155/2014/178108
Research Article

Analysis of Multiserver Queueing System with Opportunistic Occupation and Reservation of Servers

1School of Economics and Management, Inner Mongolia University of Science and Technology, Baotou 014010, China
2Inner Mongolia Industry Informatization and Innovation Research Center, Inner Mongolia University of Science and Technology, Baotou 014010, China
3Institute of Information and Communication, Chonbuk National University, Jeonju 561-765, Republic of Korea
4Department of Applied Mathematics and Computer Science, Belarusian State University, 4 Nezavisimosti Avenue, 220030 Minsk, Belarus

Received 3 February 2014; Revised 8 April 2014; Accepted 8 April 2014; Published 7 May 2014

Academic Editor: Jyh-Hong Chou

Copyright © 2014 Bin Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Sun, Moon Ho Lee, Sergey A. Dudin, and Alexander N. Dudin, “Analysis of Multiserver Queueing System with Opportunistic Occupation and Reservation of Servers,” Mathematical Problems in Engineering, vol. 2014, Article ID 178108, 13 pages, 2014. doi:10.1155/2014/178108